Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe cold, fever with throat, head and body pain, headache and breathing problems.Taken dolo and Lecope. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
i have severe cold, fever with throat, head and body pain for the past three days, i ve taken dolo 650 and Lecope 5mg for two days and done vapour inhalation with karvol plus. problem seems to worsen up as the sinuses started opening up, have sever headache and breathing problem since this morning. i was in dust and smell of paint for about one week as there was construction work done in my house.
Posted Tue, 21 May 2013 in Ear, Nose and Throat Problems
Answered by Dr. Muhammad Ishfaq Habib 1 hour later
Welcome to XXXXXXX

It seems that you have suffered from allergic rhinitis which have been complicated to sinusitis. Now your symptoms are due to its severity. I would suggest you to have a throat swab and send it for culture and sensitivity and wait for the reports. for breathing problems sulbutamol nebulisation is suggested. Antihistamine is very much effective for congestion. The best choice antibiotic is clarithromycin or azithromycin but avoid self administration and discuss it with your doctor for prescription or wait for the throat swab culture and sensitivity report.

If you still have some query, feel free to ask
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor